Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2012, 6:50 PM EDT for Paulding County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2012, 6:50 PM EDT (22:50 UTC)
- Expired
- Jul 13, 2012, 7:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WWUS82 KFFC 132250
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI JUL 13 2012
GAZ031-132315-
650 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PAULDING COUNTY
UNTIL 715 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR HIRAM TO
NEAR BROWNSVILLE...AND MOVING NORTHWEST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING... VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PAULDING COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE BROWNSVILLE...HIRAM...NEW GEORGIA...
CROSS ROADS...DALLAS...NEW HOPE...UNION...YORKVILLE AND BURNT
HICKORY RIDGE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3395 8498 3408 8493 3408 8474 3395 8474
3394 8472 3379 8473 3377 8489 3381 8504
3390 8503 3391 8505 3395 8505
TIME...MOT...LOC 2250Z 144DEG 26KT 3388 8472 3383 8476
3378 8481
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:00 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 13, 3:00 PM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI JUL 13 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS. MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY... BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING. 20 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR AFTERNOON SHOWERS AND THUNDERSTORMS. BDL MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH THE PERIOD. 41 && .AVIATION... 18Z UPDATE... MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z. WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 70 93 / 60 30 20 30 ATLANTA 72 88 72 91 / 60 30 20 30 BLAIRSVILLE 66 87 65 87 / 70 40 20 30 CARTERSVILLE 69 90 68 92 / 60 40 20 30 COLUMBUS 73 91 73 93 / 60 30 20 30 GAINESVILLE 70 88 71 90 / 60 30 20 30 MACON 72 91 72 93 / 60 30 20 30 ROME 69 90 68 93 / 60 40 20 30 PEACHTREE CITY 69 89 67 91 / 60 30 20 30 VIDALIA 75 92 75 93 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....BDL AVIATION...20
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 AM EDT FRI JUL 13 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 830 AM EDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL PERSIST ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING... DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 13, 5:48 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI JUL 13 2012
GAZ042-044-053-132215-
548 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...COWETA
AND FULTON COUNTIES UNTIL 615 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS CARROLL... COWETA AND FULTON COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMAS
CROSSROADS...ARNCO-SARGENT... CANNONGATE...MADRAS...NEWNAN...
PALMETTO. ..DUNAWAY GARDENS...PLANT YATES...ROSCOE...CHATTAHOOCHEE
HILL COUNTRY...WHITESBURG...BYERS CROSSROADS...CAMPBELLTON AND
SEATON LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3352 8500 3358 8487 3358 8481 3364 8475
3362 8474 3365 8470 3366 8466 3349 8461
3348 8463 3343 8462 3335 8477
TIME...MOT...LOC 2147Z 150DEG 15KT 3348 8475Special weather statement, Jul 13, 6:00 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT FRI JUL 13 2012
GAZ086-132230-
600 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN EMANUEL COUNTY
UNTIL 630 PM EDT...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWAINSBORO...MOVING NORTHWEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS EMANUEL COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE NUNEZ...SWAINSBORO...MODOC...DELLWOOD AND
BLUNDALE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3246 8238 3261 8254 3264 8251 3263 8249
3265 8247 3269 8250 3272 8245 3276 8244
3278 8240 3281 8241 3281 8237 3284 8232
3254 8219
TIME...MOT...LOC 2200Z 154DEG 14KT 3258 8233Special weather statement, Jul 13, 6:14 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT FRI JUL 13 2012
GAZ032-043-132245-
614 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN COBB AND DOUGLAS
COUNTIES UNTIL 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
SANDTOWN TO NEAR BOLTON... AND MOVING WEST AND NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS PARTS OF COBB AND DOUGLAS COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SIX FLAGS OVER
GEORGIA...SWEETWATER CREEK STATE PARK...MABLETON...LITHIA SPRINGS...
JIM R MILLER PARK AND AUSTELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3383 8468 3390 8460 3385 8446 3383 8445
3379 8452 3369 8463 3373 8475
TIME...MOT...LOC 2212Z 104DEG 10KT 3381 8447 3377 8453
3371 8457Special weather statement, Jul 13, 6:21 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUL 13 2012
GAZ042>044-132245-
621 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...DOUGLAS
AND FULTON COUNTIES UNTIL 645 PM EDT...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CAMPBELLTON TO HANNAH...MOVING NORTHWEST AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PARTS OF CARROLL...DOUGLAS AND FULTON COUNTIES THROUGH 645 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CAMPBELLTON... CHATTAHOOCHEE HILL COUNTRY...HANNAH...BYERS
CROSSROADS...FAIRPLAY...CHAPEL HILL...BILL ARP...TREASURE
LAKE...WINSTON...DOUGLASVILLE...LAKE VAL-DO-MAR AND VILLA RICA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3378 8493 3378 8490 3377 8489 3378 8480
3365 8456 3351 8480 3351 8485 3361 8506
TIME...MOT...LOC 2221Z 139DEG 16KT 3369 8467 3364 8477
3358 8489Special weather statement, Jul 13, 6:31 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT FRI JUL 13 2012
GAZ037-049-050-059-060-132300-
631 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...
OCONEE...MORGAN...GREENE AND JASPER COUNTIES UNTIL 700 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CAREY TO WILLARD...MOVING NORTHWEST AT 20
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...OCONEE...MORGAN...GREENE AND JASPER COUNTIES THROUGH
700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PIEDMONT...CENTRAL GEORGIA EXPERIMENT STATION...WILLARD...
HARMONY...ROCK EAGLE 4-H CENTER...MONTICELLO...CAREY...
GREENSBORO...PARKS MILL...SWORDS...GODFREY...BUCKHEAD...SHADY
DALE...GRESHAMVILLE AND CALVIN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3342 8336 3323 8354 3335 8386 3343 8383
3350 8371 3349 8368 3359 8369 3382 8351
3383 8353 3388 8334 3386 8332 3385 8328
3382 8330 3377 8329 3374 8321 3355 8313
TIME...MOT...LOC 2231Z 154DEG 18KT 3360 8327 3352 8343
3337 8354Special weather statement, Jul 13, 6:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI JUL 13 2012
GAZ031-132315-
650 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PAULDING COUNTY
UNTIL 715 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR HIRAM TO
NEAR BROWNSVILLE...AND MOVING NORTHWEST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING... VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PAULDING COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE BROWNSVILLE...HIRAM...NEW GEORGIA...
CROSS ROADS...DALLAS...NEW HOPE...UNION...YORKVILLE AND BURNT
HICKORY RIDGE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3395 8498 3408 8493 3408 8474 3395 8474
3394 8472 3379 8473 3377 8489 3381 8504
3390 8503 3391 8505 3395 8505
TIME...MOT...LOC 2250Z 144DEG 26KT 3388 8472 3383 8476
3378 8481The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:47 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 12, 9:12 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 33 min |
| Jul 12, 9:31 PM EDT | Special Weather Statement | FFC | Butts, Monroe, Newton | 29 min |
| Jul 12, 9:44 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 31 min |
| Jul 12, 10:04 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 12, 10:35 PM EDT | Special Weather Statement | FFC | Butts | 55 min |
| Jul 13, 4:12 AM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 13, 5:04 AM EDT | Special Weather Statement | FFC | Oglethorpe | 56 min |
| Jul 13, 2:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 48 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 13, 3:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen | 32 min |
| Jul 13, 3:30 PM EDT | Special Weather Statement | FFC | Cherokee | 45 min |
| Jul 13, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 13, 4:21 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 24 min |
| Jul 13, 4:27 PM EDT | Special Weather Statement | FFC | Gwinnett, Walton | 33 min |
| Jul 13, 4:54 PM EDT | Special Weather Statement | FFC | Cherokee | 21 min |
| Jul 13, 5:15 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 45 min |
| Jul 13, 5:28 PM EDT | Special Weather Statement | FFC | Cherokee | 47 min |
| Jul 13, 5:35 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 25 min |
| Jul 13, 5:41 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 34 min |
| Jul 13, 5:48 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 13, 6:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 13, 6:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 13, 6:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 13, 6:31 PM EDT | Special Weather Statement | FFC | Greene, Jasper, Morgan, Oconee | 29 min |
| Jul 13, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 22 min |
| Jul 13, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 25 min |
| Jul 13, 7:13 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 13, 7:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jul 13, 7:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 13, 7:35 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 13, 7:49 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.